We consider a Nicholson type system for two species with mutualism and nonlinear harvesting terms. We give sufficient conditions for the existence of a positive periodic solution. We also provide a necessary condition; more precisely, we prove that if the harvesting rate is large enough, then 0 is a global attractor for the positive solutions and, in particular, positive periodic solutions cannot exist.
Nicholson type system Nonlinear harvesting Delay differential systems Positive periodic solutions Topological degree
Mathematics Subject Classification
This is a preview of subscription content, log in to check access.
The authors thank the referees for the careful reading of the manuscript and the fruitful corrections and remarks. This work was partially supported by project UBACyT 20020120100029BA.
Amster, P., Déboli, A.: Existence of positive \(T\)-periodic solutions of a generalized Nicholson’s blowflies model with a nonlinear harvesting term. Appl. Math. Lett. 25, 1203–1207 (2012)MathSciNetCrossRefGoogle Scholar
Amster, P., Idels, L.: Periodic solutions in general scalar non-autonomous models with delays. Nonlinear Differ. Equ. Appl 20, 1577–1596 (2013)MathSciNetCrossRefGoogle Scholar